# SDR UIEA2024071400663

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND AT INTERCOSTAL LUG FITTING APPROX 1 1/4" IN LENGTH ON RH STA 1000 RBL 11.33.  INTERCOSTAL LUG FITTING REPLACED REFER ATLAS AIR EO 4453C024 REV 4 PART 7 STEP 3 CONDITION 11. NO FURTHER DEFECTS NOTED.
